# SDR ABXA020061

- Difficulty date: May 20, 2002
- Submitted: July 22, 2002
- Operation: Air carrier
- Aircraft: N820AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46155
- Aircraft time: 69,771 hours, 23,047 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Shear Tie
- Condition: Corroded
- Location: Sta. 1520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO AT STATION 1520, BETWEEN LONGERON 35 LEFT AND LONGERON 36, SHEAR TIE WAS CORRODED. REPAIRED AREA, FABRICATED AND INSTALLED NEW CLIP IAW DC-8 SRM 51-1-21, 53-2-0, 51-9-0, 53-4-1, 51-1-8 AND 51-1-20D.
